WIAS Preprint No. 1209, (2007)

An optimal control approach to curved rods



Authors

  • Sprekels, Jürgen
  • Tiba, Dan

2010 Mathematics Subject Classification

  • 49J20 74K10

Keywords

  • Curved rods, control variational methods, generalized Naghdi model

Abstract

In this paper, a new approach to the generalized Naghdi model for the deformation of three-dimensional curved rods is studied. The method is based on optimal control theory.

Appeared in

  • SIAM J. Control. Optim, 47 (2009), pp. 3220-3236, in extended form as "The control variational approach for differential systems"

Download Documents